Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have acne on face. Will it be cured by taking azee 500 mg?

hello doctor.. i have acne bursts on my face,.. i notice it specially when i take eggs or chicken.. it it possible or only my thoughts.. also once a dermatologist had suggested me to take azee 500 mg for to supress acne.. and it worked.. but i stopped after sometime.. again today i found some outbursts, so i took azee 500.. is it really gonnna help me??
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  702
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
As far as acne is concerned, taking oral azithromycin would help. If the lesions are less in number, it can also be managed with topical medicines like adapalene or clindamycin gel. Use a salicylic acid based face wash and a water based moisturiser to keep skin well hydrated. As far as diet and acne is concerned, the association is debatable. Dairy products and food with high glycemic index seem to have some link with acne. However if you feel that you develop acne after having eggs or chicken, you might be allergic to them. So try stopping them for few days. Take care.
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor